Articles written in Proceedings – Mathematical Sciences
Volume 122 Issue 3 August 2012 pp 313-317
In a recent work, Gun, Murty and Rath defined the Chowla–Milnor space and proved a non-trivial lower bound for these spaces. They also obtained a conditional improvement of this lower bound and noted that an unconditional improvement of their lower bound will lead to irrationality of $\zeta(k)/\pi^k$ for odd positive integers $k>1$. In this paper, we give an alternate proof of their theorem about the conditional lower bound.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode